Top answers from doctors based on your search:
Disclaimer

side effects after heart attack

A 48-year-old member asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Here are some...: Heart attack results from depriving blood supply to coronary arteries, which may be chronic from hereditary and lifestyle as underlying factors or acu ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 73-year-old male asked:
Dr. John cuong Doan
18 years experience Family Medicine
The only way: that ramipril, a blood pressure- lowering agent, can cause a heart attack is if you take it along with other blood pressure- lowering agents or too mu ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Jonathan Lau
23 years experience Anesthesiology
Novacaine: An over dose of novacaine can cause arrhythmias which can lead to a heart attack. Epinephrine can cause tachycardia which can lead to heart ischemia ... Read More
Dr. John Sampson
32 years experience Anesthesiology
Novacaine heart att: Novacaine can cause heart problems if it is overdosed. Will decrease the absorption of the novacaine into your blood, but it to can cause heart probl ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Creighton Wright
56 years experience General Surgery
Need help: Your pcp, and cardiologist need to work with you. It is possible to reduce if you make some choices. Stop smoking lose weight regular exercize.
A 23-year-old male asked:
Dr. Robert Kwok
33 years experience Pediatrics
Life's not that way: The goal is to never get diabetes, meaning avoid excess carbs or excess sugars, and be sure to exercise. One's primary care doctor will do routine che ... Read More
A 53-year-old female asked:
Dr. Christopher John
45 years experience Pulmonary Critical Care
Side effects no: Ra can cause chest pain by affecting the synovial joints between the ribs and sternum.It does not cause the same problems as a heart attack.
1
1 thank
A 86-year-old male asked:
Dr. Prem Gupta
48 years experience neurology
Controversy: If you have had one TIA or MI then there is no controversy and Aspirin is indicated. The controvecy is for someone who never had any MI OR STROKE.
1
1 thank
A 37-year-old male asked:
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
Extended period: A recent study suggested patients taking naproxen for an extended period of time might also have a greater incidence of a cardiovascular event.
A 27-year-old female asked:
Dr. Addagada Rao
56 years experience General Surgery
Speak to your doctor: If it is Rx ed , your doctor has reason to prescribe it , all medications will have side effects in few , you doctor will tell you
1
1 thank
A 79-year-old male asked:
Dr. John Tang
Dr. John Tang answered
23 years experience Physical Medicine and Rehabilitation
DHEA: For men dhea will not be strong enough to replace testosterone deficiency. However, you are likely low on dhea so taking it will likely benefit you a ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month